# SDR COMA9760103

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100207A
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

STALL FAIL MESSAGE DURING FLIGHT.  REPLACED THE STALL PROTECTION COMPUTER.
